# SDR CA090925004

- Difficulty date: September 24, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Found FBA-2C1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Attach Fitting
- Condition: Broken
- Location: Fuselage
- Part time: 497 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT AFT TIE WIRE LUG FOUND BROKEN AT FUSELAGE. (TC# 20090925004)
